# SDR 95ZZZX3440

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3561081
- Condition: Cracked
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UNDER-FLOOR BULKHEAD UPPER CAP CRACKED.  REPLACED UNDER-FLOOR BULKHEAD UPPER CAP.
